# SDR 9517289866

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- System (JASC): 2760 · Drag Control System
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Spoiler
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WITH SPEED BRAKE FULLY EXTENDED, THE AIRCRAFT EXPERIENCED A SLIGHT ROLL.  CREW DISCONNECTED AUTOPILOT AND RETRACTED SPEED BRAKES.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND ACCUMULATION OF ICE IN THE RIGHT SPOILER CONTROL.  REMOVED THE ICE AND LUBRICATED THE SYSTEM, OPERATIONAL CHECK GOOD.
